Alert archive / Mississippi / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

July 6, 2012Lincoln County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 6, 2012, 2:25 PM CDT for Lincoln County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 2:25 PM CDT (19:25 UTC)
Expired
Jul 6, 2012, 2:55 PM CDT
In force
30 min
Issued by
NWS Jackson, MS

County Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WWUS84 KJAN 061925
SPSJAN
MSZ061-062-061955-
LINCOLN MS-FRANKLIN MS-
225 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT FRI JUL 6 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF WEST LINCOLN AT 225
PM CDT...MOVING SOUTHWEST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN FRANKLIN AND WESTERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3158 9084 3166 9054 3151 9041 3134 9061
      3134 9063
TIME...MOT...LOC 1925Z 055DEG 15KT 3153 9057

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 6, 10:11 AM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 6, 10:11 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT FRI JUL 6 2012

.UPDATE...
ADDITIONAL CLOUD COVER THIS MORNING HAS AFFECTED DAYTIME HEATING A
BIT. STORMS ARE CURRENTLY BREAKING OUT ON THE BACKSIDE OF THE
LEFTOVER CLOUDS FROM THE EARLY MORNING STORMS IN NORTHERN MS. THIS
ACTIVITY IS MOVING FROM THE NE TO THE SW. THE STORMS THIS MORNING
ARE NOT SEVERE BUT LATER THIS AFTERNOON SCATTERED CONVECTION IS
EXPECTED TO BREAK OUT AGAIN...MOSTLY IN THE SOUTHEAST. THESE COULD
HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE. TEMPS TODAY WILL BE IN
THE UPPER 90S AND WITH PWATS AT 1.8 INCHES HEAT INDICES WILL REACH
100 AND BE AS HIGH AS 105 IN THE DELTA WHERE THE HIGHEST TEMPS ARE
EXPECTED. ADJUSTED HOURLY TEMPS FOR TODAY. ALSO ADJUSTED POPS TO
ACCOUNT FOR THESE EARLY STORMS. /10/

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THROUGH
AT LEAST TONIGHT.  ISOLATED SHOWERS AND STORMS ARE ALREADY
DEVELOPING OVER THE NORTHERN HALF OF THE AREA THIS MORNING...KGWO...
KGLH...KGTR...& KMEI...AND ACTIVITY IS EXPECTED TO BECOME MORE
NUMEROUS THROUGH THE COURSE OF THE DAY ACROSS THE REMAINDER OF THE
AREA.  AS WE SAW YESTERDAY...STRONG WIND GUSTS...PERHAPS AS HIGH AS
50-60 KNOTS...ALONG WITH HAIL...WILL BE POSSIBLE WITH THE MOST
INTENSE STORMS. THIS ACTIVITY WILL BE MOVING FROM NORTHEAST TO
SOUTHWEST.  MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER
SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR CLUSTERS OF CONVECTION
TO CONTINUE NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS...AND
PERHAPS DURING THE OVERNIGHT HOURS.  BRIEF MVFR TO LIFR CEILINGS AND
OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION
THROUGH THE PERIOD. /19/

&&

.PREV DISCUSSION... /ISSUED 430 AM CDT FRI JUL 6 2012/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT...BEEN AN ACTIVE NIGHT
OVER PORTIONS OF THE ARKLAMISS AS A WEAK DISTURBANCE ROTATING AROUND
THE PERIPHERY OF AN UPPER LEVEL HIGH CENTER TO OUR NORTHWEST WAS
EARLIER RESPONSIBLE FOR A HEALTHY THUNDERSTORM COMPLEX PUSHING
SOUTHWEST INTO OUR NORTHEAST MS ZONES. IN THE PAST FEW HOURS THIS
COMPLEX HAS WEAKENED...WITH ITS REMNANTS STILL PUSHING WEST TOWARD
THE ARKLAMISS DELTA WHILE EXPANSIVE THUNDERSTORM OUTFLOW IS NOW
KICKING OFF SHOWERS AND STORMS HEADED TOWARD SOUTHEAST MS.

THIS RECENT CHAOTIC TREND SHOULD BE LARGELY REPEATED THROUGH THE
SHORT TERM PERIOD WHILE EDUCATED GUESSES WILL BE MADE AT THE
DETAILS. HOWEVER...CONFIDENCE IS RATHER HIGH THAT RAINFALL (LARGELY
FROM THUNDERSTORMS) WILL BE RECEIVED BY MOST IN THE REGION BY THE
TIME THE SHORT TERM PERIOD HAS CONCLUDED. MOST AREAS CERTAINLY COULD
USE THE RAIN...BUT UNFORTUNATELY...SOME OF THESE STORMS COULD BE
QUITE POTENT ACROSS THE REGION. THIS WILL ESPECIALLY BE THE CASE IN
THE AFTERNOON AND EVENING HOURS.

FOR TODAY...SOUTHWESTWARD ADVANCING OUTFLOW ACROSS THE HEART OF THE
CWA CURRENTLY SHOULD CONTINUE TO SPAWN OR SUSTAIN ISOLATED SHOWERS
AND STORMS IN ITS WAKE. BY 9 OR 10 AM EXPECT THIS OUTFLOW TO BE
WASHING OUT OR DEPARTING THE REGION WITH LITTLE CONVECTION REMAINING
IN THE AREA. DESPITE THE OUTFLOW PASSAGE IT SHOULD NOT TAKE VERY
LONG FOR THE ATMOSPHERE ACROSS MOST OF THE REGION TO DESTABILIZE AS
TEMPS HEAT UP QUICKLY AND THE ATMOSPHERE WILL LIKELY BE A LITTLE
JUICIER THAN THE PAST FEW DAYS. ANTICIPATE STORMS TO PROBABLY
INITIATE AGAIN FIRST IN SOUTHERN ZONES AROUND MIDDAY TO EARLY
AFTERNOON AND THEN INITIATE GRADUALLY FURTHER NORTH (OR PUSH IN FROM
THE EAST) THROUGH THE LATE AFTERNOON AND EARLY EVENING. THE GFS AND
SOME WELL-INITIALIZED HIRES MODELS SUGGEST ANOTHER LARGE
THUNDERSTORM CLUSTER COULD AFFECT THE HEART OF THE REGION DURING THE
EVENING...WITH ENHANCED SEVERE POTENTIAL FROM GUSTY WINDS. THIS WILL
BE MENTIONED IN THE HWO. OTHERWISE...EXPECT MORE HOT
TEMPS...ESPECIALLY IN NORTHERN ZONES WHERE CONVECTIVE MAY BREAK OUT
TO LATE IN THE DAY TO KEEP READINGS PEAKING NEAR 100 DEGREES. HEAT
INDEX VALUES IN MANY AREAS MAY PEAK AROUND 105 DEGREES BUT WILL HOLD
OFF ISSUING A HEAT ADVISORY SINCE THRESHOLD ACHIEVEMENT IS MARGINAL
AND THERE IS SOME STORMS IN MANY AREAS COULD HOLD VALUES LOWER.

TONIGHT...THERE WILL BE THE PREVIOUSLY MENTIONED RISK FOR A LARGE
THUNDERSTORM COMPLEX PUSHING THROUGH THE HEART OF THE
REGION...LIKELY IN THE EVENING. IF THIS OCCURS THEN RAIN AND STORM
CHANCES COULD REMAIN ELEVATED THROUGH THE OVERNIGHT IN WESTERN
ZONES. ELSEWHERE EXPECT LIKELY CLEARING LATE IN THE NIGHT.

BY SATURDAY MOST MODELS INSIST A MORE CONSOLIDATED UPPER DISTURBANCE
WILL HAVE DEVELOPED AND BE PIVOTING AROUND BIG RIDGE TO OUR NORTH IN
CLOCKWISE FASHION. THE POSITION OF THIS DISTURBANCE SHOULD BE NEARLY
OPTIMUM FOR PROMOTING MORE SCATTERED SHOWER AND STORM DEVELOPMENT
ACROSS OUR REGION IN A VERY MOIST AIR MASS. TEMPERATURES SHOULD BE
SLIGHTLY COOLER AND ATMOSPHERIC LAPSE RATES TAMER...ESPECIALLY ALONG
AND SOUTH OF I-20. THUS THE LIKELIHOOD OF ANY SEVERE TYPE CONVECTION
SHOULD BE A LITTLE LESS THAN LATE TODAY AND THIS EVENING...AND
MAINLY LIMITED TO NORTHERN ZONES. DUE TO THE PRESENCE OF THIS
ATMOSPHERIC DISTURBANCE AND A LITTLE BIT OF WIND SHEAR SOME SHOWERS
AND STORMS...ESPECIALLY IN NORTHERN ZONES...COULD GO ON WELL INTO
THE NIGHT. /BB/

LONG TERM...SUNDAY THROUGH THURSDAY...UPPER TROUGHING THAT TRACKS
WWD INTO THE REGION UNDERNEATH WEAKENING RIDGING WILL STALL OVER THE
AREA THIS WEEKEND. TROUGHING WILL REMAIN IN PLACE AS IT PHASES WITH
AN UPPER LOW SYSTEM THAT WILL REMAIN LOCKED OVER THE NERN U.S.
STATES. A SERIES OF UPPER WAVES WILL DROP ALONG WRN EDGES OF THE
UPPER TROUGH...EVENTUALLY DIGGING OUT A MORE AMPLIFIED TROUGH OVER
THE ERN U.S. THAT WILL MAINTAIN A WETTER AND COOLER PATTERN OVER THE
FORECAST AREA FOR SUN THROUGH NEXT WEEK. THE MODELS ARE IN GENERAL
AGREEMENT WITH THE UPPER PATTERN FOR OUR AREA. THEY ALSO DEVELOP A
FRONTAL BOUNDARY THAT WILL HANG JUST TO OUR N SUN AND MON BEFORE
DRIFTING SLOWLY SWD INTO THE FORECAST AREA AND HANGING ACROSS
NRN/CNTRL ZONES THROUGH THE END OF THE FORECAST PERIOD.

PRECIPITABLE WATER VALUES WILL REMAIN VERY HIGH THROUGH MUCH OF NEXT
WEEK. HEALTHY CAPE VALUES ARE FORECAST DURING THE AFTERNOONS
ALTHOUGH LAPSE RATES/VERTICAL TOTALS WILL REMAIN MARGINAL AND SHEAR
VALUES LOOK LOW UNTIL LATER IN THE EXTENDED WHEN THE SURFACE
BOUNDARY MOVES INTO NRN ZONES. PERIODS OF HEAVIER RAINFALL CAN BE
EXPECTED...PARTICULARLY LATER IN THE PERIOD WHEN LOW LEVEL
FORCING/CONVERGENCE BEGIN TO INCREASE OVER THE AREA. FOLLOWED MEX
MOS POPS BUT RAIN CHANCES MAY NEED TO BE ADJUSTED FOR NEXT WEEK
ACCORDING TO WHERE THE BOUNDARY SETS UP.

A BREAK FROM HOTTER TEMPERATURES IS ON THE WAY. AN EXTENDED PERIOD
OF MORE WIDESPREAD CLOUD COVER AND INCREASED RAIN CHANCES WILL
RESULT IN COOLER READINGS WITH HIGHS POSSIBLY REMAINING A LITTLE
BELOW NORMAL AT MANY AREAS NEXT WEEK.

&&

.FIRE WEATHER...
.MANY LOCATIONS AROUND THE ARKLAMISS REMAIN UNDER
BURN BANS AS MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR
THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR OVER
THE PAST FEW DAYS IN MANY AREAS...AND THE NUMBER OF LOCATIONS
RECEIVING DECENT RAINFALL SHOULD CONTINUE TO INCREASE OVER THE NEXT
FEW DAYS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A
PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK.
IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS
POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       97  73  94  73 /  35  40  41  31
MERIDIAN      97  71  93  72 /  36  40  38  32
VICKSBURG     96  71  93  71 /  23  40  45  37
HATTIESBURG   96  73  93  72 /  56  26  49  23
NATCHEZ       93  71  91  72 /  35  29  55  31
GREENVILLE   100  74  95  74 /  19  40  35  44
GREENWOOD     98  72  95  74 /  30  40  34  42

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jul 6, 2:10 PM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 6 2012

ARZ074-075-LAZ007>009-MSZ018-019-025>046-071915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
210 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK
AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE
CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS
THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND
HAIL UP TO QUARTER SIZE.

IN ADDITION...ITS POSSIBLE THAT A WEST SOUTHWESTWARD MOVING CLUSTER OF
THUNDERSTORMS COULD ADVANCE ACROSS THE OUTLOOK AREA LATE TONIGHT...
POSING YET ANOTHER RISK FOR DAMAGING WIND GUSTS.

FOR SATURDAY...ONCE AGAIN A FEW STRONG TO SEVERE THUNDERSTORMS
COULD DEVELOP DURING THE AFTERNOON AND EVENING HOURS OVER THE OUTLOOK
AREA AS HOT AND HUMID CONDITIONS CONTINUE TO COMBINE WITH WEAK
DISTURBANCES ROTATING IN FROM THE EAST. THE MOST INTENSE STORMS WILL
HAVE THE POTENTIAL OF PRODUCING WIND GUSTS RANGING FROM 50 TO 60 MPH
ALONG WITH HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING...AND
AGAIN ON SATURDAY AFTERNOON.

LAZ015-016-023>026-MSZ047>066-072>074-071915-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
210 PM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY...

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK
AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE
CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS
THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND
HAIL UP TO QUARTER SIZE.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FROM LATE THIS AFTERNOON INTO THIS
EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

19

In the hours before

Special weather statement, Jul 6, 1:23 PM CDT, 1 hour 2 minutes before
MSZ072-061905-
MARION MS-
123 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
123 PM CDT FRI JUL 6 2012

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 MPH WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF
PICKWICK TO 3 MILES EAST OF PICKWICK AT 122 PM CDT...MOVING
SOUTHWEST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHERN MARION COUNTY SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3100 8983 3101 8984 3106 8984 3107 8992
      3112 8994 3113 8998 3125 8997 3124 8965
      3100 8966 3099 8976
TIME...MOT...LOC 1822Z 062DEG 4KT 3116 8987 3115 8979

19
Local storm report, Jul 6, 1:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
153 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND GST     3 ENE PINEVILLE         32.15N 89.36W
07/05/2012  E50 MPH          SMITH              MS   EMERGENCY MNGR

            ONE TREE DOWN ON CR 517

&&

BK
Local storm report, Jul 6, 1:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
157 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     MENDENHALL              31.96N 89.87W
07/05/2012                   SIMPSON            MS   EMERGENCY MNGR

            TREES DOWN AROUND HWY 540 AND HWY 13 NEAR MENDENHALL

&&

BK
Local storm report, Jul 6, 2:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     7 W TALLULAH            32.41N 91.31W
07/05/2012                   MADISON            LA   EMERGENCY MNGR

            TREES DOWN NEAR TALLULAH

&&

BK
Special weather statement, Jul 6, 2:23 PM CDT, 2 minutes before
MSZ062-063-061955-
LINCOLN MS-LAWRENCE MS-
223 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT FRI JUL 6 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF TOPEKA AT 223 PM
CDT...MOVING SOUTHWEST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN LAWRENCE AND SOUTHERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3146 9058 3157 9023 3138 9011 3134 9016
      3134 9047
TIME...MOT...LOC 1923Z 054DEG 7KT 3144 9023

MRM
Special weather statement, Jul 6, 2:25 PM CDT, 0 minutes before
MSZ061-062-061955-
LINCOLN MS-FRANKLIN MS-
225 PM CDT FRI JUL 6 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT FRI JUL 6 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF WEST LINCOLN AT 225
PM CDT...MOVING SOUTHWEST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN FRANKLIN AND WESTERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3158 9084 3166 9054 3151 9041 3134 9061
      3134 9063
TIME...MOT...LOC 1925Z 055DEG 15KT 3153 9057

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 11:29 PM CDTSpecial Weather StatementJANClay, Lowndes, Oktibbeha56 min
Jul 5, 11:52 PM CDTSevere Thunderstorm WarningJANClay, Lowndes53 min
Jul 6, 12:16 AM CDTSevere Thunderstorm WarningJANOktibbeha44 min
Jul 6, 12:34 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston41 min
Jul 6, 12:45 AM CDTSevere Thunderstorm WarningJANClay, Lowndes15 min
Jul 6, 12:52 AM CDTSpecial Weather StatementJANChoctaw, Webster58 min
Jul 6, 12:57 AM CDTSevere Thunderstorm WarningJANOktibbeha33 min
Jul 6, 1:38 AM CDTSpecial Weather StatementJANAttala, Choctaw, Kemper, Montgomery, Neshoba, Noxubee and 2 more57 min
Jul 6, 2:05 AM CDTSpecial Weather StatementJANAttala, Carroll, Grenada, Kemper, Lauderdale, Montgomery and 1 more40 min
Jul 6, 2:23 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes, Lauderdale, Leake, Leflore and 4 more42 min
Jul 6, 5:24 AM CDTSpecial Weather StatementJANHumphreys31 min
Jul 6, 10:17 AM CDTSpecial Weather StatementJANGrenada43 min
Jul 6, 1:23 PM CDTSpecial Weather StatementJANMarion42 min
Jul 6, 2:23 PM CDTSpecial Weather StatementJANLincoln32 min
Jul 6, 3:01 PM CDTSpecial Weather StatementJANFranklin29 min
Jul 6, 3:14 PM CDTSpecial Weather StatementJANFranklin31 min
Jul 6, 3:22 PM CDTSevere Thunderstorm WarningJANFranklin38 min
Jul 6, 3:51 PM CDTSpecial Weather StatementJANAdams29 min
Jul 6, 4:03 PM CDTSpecial Weather StatementJANClay, Lowndes, Oktibbeha72 min
Jul 6, 4:36 PM CDTSpecial Weather StatementJANClay, Lowndes29 min
Jul 6, 5:19 PM CDTSpecial Weather StatementJANClay31 min
Jul 6, 5:23 PM CDTSevere Thunderstorm WarningJANLowndes52 min
Jul 6, 5:35 PM CDTSpecial Weather StatementJANClay, Oktibbeha, Webster30 min
Jul 6, 5:40 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster65 min
Jul 6, 6:05 PM CDTSevere Thunderstorm WarningJANLowndes, Oktibbeha40 min
Jul 6, 6:21 PM CDTSpecial Weather StatementJANNoxubee29 min
Jul 6, 6:26 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston49 min
Jul 6, 6:43 PM CDTSevere Thunderstorm WarningJANOktibbeha31 min
Jul 5, 7:29 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Richland, Tensas15 min
Jul 6, 3:02 PM CDTSpecial Weather StatementJANMorehouse28 min
Jul 6, 3:19 PM CDTSpecial Weather StatementJANWest Carroll31 min
Jul 6, 4:22 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin15 min
Jul 6, 4:41 PM CDTSpecial Weather StatementJANConcordia29 min
Jul 6, 4:59 PM CDTSpecial Weather StatementJANCatahoula31 min
Jul 6, 5:31 PM CDTSpecial Weather StatementJANCatahoula29 min

Nearby

Special Weather Statements in Mississippi, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.